# SDR SIMA20120924001

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 22,371 hours, 19,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1395
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2717 THE CREW REPORTED THAT AFTER TAKEOFF THE GEAR RETRACTION SHOWED NO IN TRANSIT LIGHTS AND IMMEDIATELY SHOWED "UP" MAIN LANDING LIGHTS SHOWED RMU SHOWED DOWN AND LOCKED NO IN TRANSIT UPON GEAR EXTENSION.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB 32-32-0.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
